# SDR 9JLA2018113020083

- Difficulty date: November 27, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N708SP
- Make and model: Lear 45LEAR
- Aircraft serial: 45014
- Aircraft time: 5,080 hours, 4,009 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Box
- Part number: 6627401000003
- Part serial: D0174
- Condition: Defective
- Location: Pitch Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON THE AIRCRAFT'S THIRD LEG OF FLYING THE CREW REPORTED THAT THE PRIMARY PITCH TRIM SYSTEM HAD FAILED. MAINTENANCE TROUBLESHOOTING DETERMINED THAT THE HORIZONTAL STAB TRIM CONTROL BOX WAS FOUND TO BE DEFECTIVE P/N 6627401000-00 S/N OFF: D0174. THE CONTROL BOX WAS REPLACED WITH A REPAIRED UNIT AND RETURNED TO SERVICE. WE OPERATE A NUMBER OF LEARJET 45 AIRCRAFT, AND THE STAB TRIM CONTROL BOX IS A HIGH FAIL RATE COMPONENT.
